# SDR ASAA12511042

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 36 hours, 20 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18RVXN
- Condition: Defective
- Location: Weather Radar
- Part time: 36 hours, 20 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH CAPTAIN RADAR IN MANUAL & WX CORRECT RADAR RETURN AT 10 DEG NOSE LOW TILT DISPLAYED ON MAP.  HOWEVER TILT KNOB SHOWS ONLY 4 DEG NOSE LOW TILT.  VERIFIED FAULT.  REPLACED WXR CONT PNL WITH SERVICABLE ONE.  INSTALLATION TEST PASSED.  REF M/M 34 43 91 400 801.
